# SDR ASOA2015032712481

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE TEMP FASTENER AT FS 661+62 BETWEEN STRS 12L + 13L.  TEMP FASTENER AT FS661 BETWEEN STR 12L + 13L REMOVED FINISH AT TEMP FASTENER IAW SRM 51-26-00-001-001-A01 REMOVED TEMP FASTENER IAW SRM 51-42-13-001-001-A01.  INSTALLED RIVETS IAW SRM TEMPORARY REV 53-0050, TYPE 3B PERMANENT REPAIR TASK 57-00-00-201-006-A03 AND RESTORE FINISH IAW SRM 51-21-16.  PERFORMED CONDUCTIVITY TEST OF FUSELAGE SKIN IAW SRM 53-00-00-201-003-A03, TR53-0050 CONDUCTIVITY READING IS 33.94 PERCENT IACS READING IS WITHIN LIMITS  SRM 51-11-20-001-001-A01 PERFORMED EDDY CURRENT INSPECTION OF FUSELAGE SKIN AT FS 661+32 STR 12L-13L IAW NDTM PT.1, 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME.
